# SDR UPS205594

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION (C53-224-01.05-01), ON FLOORBEAM UPPER CHORD STA 640, LBL 60 TO RBL 60, WL 208 AROUND NUTPLATE HOLES.  CORROSION REMOVAL WAS OUT OF LIMITS.  REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS AND INSTALLED PER TRAMCO EWO 96-2071, EO 727-53-1727.
